# SDR SWAA2022031067224

- Difficulty date: July 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL 120CF HAS CORROSION UPPER SURFACE AFT EDGE / REMOVED CORROSION FROM FWD CARGO FLOOR PANEL 120CF ON AFT EDGE BELOW SRM 51-10-02-0G-0 PAR 15. ORIG 'T' .071'; .067' .004' LOSS 48' LONG FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 103 TOOL AAR 32351 DUE 12/27/19. VERIFIED NEW PANEL 453A1610-32 SI 7253766 A-TAG #WN1848 IAW AIPC 25-52-10-01 PART CHANGE OUT ON SHELF. PN 453A1610-32
